# SDR ASAA9710075

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE FORWARD EMERGENCY EXIT TRACK LIGHT TRANSMITTER WAS FOUND TO BE INOPERATIVE.  FOUND CONNECTION TO FORWARD TRANSMITTER LOOSE.  SECURED CONNECTION AND TRANSMITTER/LIGHTS OPERATED NORMALLY.  (M)
